RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lychagin Valentin Vasil'evich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27
Cited articles: 14
Citations in Math-Net.Ru: 133

Number of views:
This page:1571
Abstract pages:7278
Full texts:2949
References:396
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 01.04.1947
E-mail: ,
Keywords: differntial equations.
   
Main publications:
  • Local classification of nonlinear partial differential equations of the first order // Uspeshi Mat. Nauk, 1975, 30, 1, 101–171.
  • Contact geometry and nonlinear partial differential equations of the second order // Uspeshi Math.Nauk, 1979, 34, 1, 137–165.
  • Singularities of solutions, spectral sequences and normal forms of Lie algebras of vector fields // Proc. of Acad. Sci. USSR, 1987, 51, 3, 484–511.
  • Braided differential operators and quantizations in ABC-categories // Competes Rendus Acad. Sci. Paris, Ser. 1, 1994, 318, 857–862.
  • Homogeneous geometric structures and homogeneous differential equations // AMS Translations, Advances in Math. Sci., Ser. 2, 1995, 167, 143–164.

http://www.mathnet.ru/eng/person17674
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=197621

Publications in Math-Net.Ru
1. Geometric theory of special modes in the distributed-parameter control systems. I
A. V. Akhmetzyanov, A. G. Kushner, V. V. Lychagin
Avtomat. i Telemekh., 2013, no. 11,  20–38
2. Petrov invariants of Hamiltonian systems with a control parameter
A. G. Kushner, V. V. Lychagin
Avtomat. i Telemekh., 2013, no. 3,  83–102
3. On Metric Equivalence of Functions on the Lobachevski Plane
N. G. Konovenko, V. V. Lychagin
Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  54–59
4. Abelian equations and rank problems for planar webs
V. V. Goldberg, V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 10,  40–75
5. Maximum Entropy Wave functions
P. K. Jakobsen, V. V. Lychagin
Lobachevskii J. Math., 23 (2006),  29–56
6. Universal semigroups
P. K. Jakobsen, V. V. Lychagin
Lobachevskii J. Math., 18 (2005),  107–125
7. Quantizations in a category of relations
P. K. Jakobsen, V. V. Lychagin
Lobachevskii J. Math., 17 (2005),  61–148
8. Transitive and transversal actions of pseudogroups on submanifolds
B. S. Kruglikov, V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 11,  30–44
9. Operator valued probability theory
P. K. Jakobsen, V. V. Lychagin
Lobachevskii J. Math., 16 (2004),  17–56
10. Realization of spinors in Minkowski space
L. V. Zilbergleĭt, V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 1995, no. 5,  29–38
11. Spencer cohomologies and symmetries
L. V. Zilbergleit, V. V. Lychagin
Mat. Zametki, 56:4 (1994),  79–94
12. Differential equations on two-dimensional manifolds
V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 5,  43–57
13. Connections and singularities
L. V. Zilbergleit, V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 5,  25–35
14. Nonholonomic filtration of cohomologies of Lie algebras and “large brackets”
D. I. Gurevich, V. V. Lychagin, V. N. Rubtsov
Mat. Zametki, 52:1 (1992),  36–41
15. Homogeneous structures on manifolds: Differential geometry from the point of view of differential equations
V. V. Lychagin
Mat. Zametki, 51:4 (1992),  54–68
16. Solvability of Fuchsian equations depending on a parameter
V. V. Lychagin
Mat. Zametki, 50:6 (1991),  71–84
17. Classification of the intransitive actions of Lie algebras
V. V. Lychagin
Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 5,  18–26
18. Topological indices of spencer complexes associated with geometric structures
V. V. Lychagin, V. N. Rubtsov
Mat. Zametki, 45:4 (1989),  59–68
19. Basic ideas and concepts of differential geometry
D. V. Alekseevskii, A. M. Vinogradov, V. V. Lychagin
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 28 (1988),  5–289
20. Geometric theory of singularities of solutions of nonlinear differential equations
V. V. Lychagin
Itogi Nauki i Tekhniki. Ser. Probl. Geom., 20 (1988),  207–247
21. Singularities of solutions, spectral sequences, and normal forms of Lie algebras of vector fields
V. V. Lychagin
Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  584–612
22. Differential operators on fiber spaces
V. V. Lychagin
Uspekhi Mat. Nauk, 40:2(242) (1985),  187–188
23. On the microlocal structure of pseudodifferential operators
V. V. Lychagin, B. Yu. Sternin
Mat. Sb. (N.S.), 128(170):4(12) (1985),  516–529
24. Spectral sequences and normal forms of Lie algebras of vector fields
V. V. Lychagin
Uspekhi Mat. Nauk, 38:5(233) (1983),  199–200
25. Contact geometry and non-linear second-order differential equations
V. V. Lychagin
Uspekhi Mat. Nauk, 34:1(205) (1979),  137–165
26. On sufficient orbits of a group of contact diffeomorphisms
V. V. Lychagin
Mat. Sb. (N.S.), 104(146):2(10) (1977),  248–270
27. Lokal classification of non-lineral first order partial differential equations
V. V. Lychagin
Uspekhi Mat. Nauk, 30:1(181) (1975),  101–171

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017